Corrigendum to: “Real closed fields and models of arithmetic”

Journal of Symbolic Logic 77 (2):726-726 (2012)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Groundwork for weak analysis.António M. Fernandes & Fernando Ferreira - 2002 - Journal of Symbolic Logic 67 (2):557-578.
Notes on the stability of separably closed fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Relative Randomness and Real Closed Fields.Alexander Raichev - 2005 - Journal of Symbolic Logic 70 (1):319 - 330.
Some model theory for almost real closed fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
Models of arithmetic and closed ideals.Julia Knight & Mark Nadel - 1982 - Journal of Symbolic Logic 47 (4):833-840.
Reducts of some structures over the reals.Ya′Acov Peterzil - 1993 - Journal of Symbolic Logic 58 (3):955-966.
Inconsistent nonstandard arithmetic.Chris Mortensen - 1987 - Journal of Symbolic Logic 52 (2):512-518.

Analytics

Added to PP
2012-04-05

Downloads
24 (#624,411)

6 months
2 (#1,182,310)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Real closures of models of weak arithmetic.Emil Jeřábek & Leszek Aleksander Kołodziejczyk - 2013 - Archive for Mathematical Logic 52 (1-2):143-157.

Add more citations

References found in this work

No references found.

Add more references